# SDR FDEA201902080297

- Difficulty date: February 8, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 82,150 hours, 19,954 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: ALC89423
- Condition: Punctured
- Location: Lt Elevator
- Part time: 18,583 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE IN UPPER SURFACE LT DETACHABLE ELEVATOR, 1" X .50". REPAIRED PUNCTURE ON UPPER SURFACE LT I/B DETACH ELEV AS REQ REF SRM 55-20-80-2R AND DWG ALC8942.
